# SDR IPXA10562292

- Difficulty date: August 3, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, THE BS 1200 FLOORBEAM UPPER CHORD IS CORRODED LBL 55 TO RBL 55, WL208.  REPAIRED IAW EO B757-5310-39439-A.
